# SDR ASAA2018121087257

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 20,161 hours, 6,676 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON MASTER RECALL, FLT DECK CONT CAB ZONE TEMP LIGHT ILLUMINATES. ACCOMPLISHED QRH ITEMS AND CONT CAB ZONE TEMP LIGHT EXTINGUISHES UPON MASTER CAUTION SYSTEM RESET. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 801 BITE CHECK #1 CONTROLLER SHOWED FLT DECK TRIM VALVE. CW FIM 21-62 TASK 833 FOR CONT CAB TRIM VALVE AFTER RESET OF CONTROLLER FAULT DID NOT RETURN. UNABLE TO RECALL ON SIX PACK OR CONTROLLER.
